Results 1 to 3 of 3
OVCON 50 Oral Contraceptive
  1. #1
    kathyann is offline New Member
    Join Date
    Jan 2005
    Location
    .
    Posts
    1

    Default OVCON 50 Oral Contraceptive

    Can Ovcon 50 cause sudden and excessive scalp hair loss (or diffuse thinning?) There has been no changes in my lifestyle (ie. stress, diet, exercise) other than recently starting Ovcon 50 in 11/04. I noticed the excessive hair loss in mid December 04 and it has continued to the present. Has there been any documentation or studies linked to Ovcon 50 having this side effect? Could it trigger permanent hair loss?

  2. #2
    mikley28 is offline New Member
    Join Date
    Jan 2005
    Location
    .
    Posts
    16

    Default

    Contraceptives are estrogens, I might be wrong (I am only a tech) but one of the side effects of estrogens is bodily hair loss. Te

  3. #3
    lefty is offline Member
    Join Date
    Mar 2004
    Location
    USA.
    Posts
    53

    Default

    From https://www.drugs.com/cdi/ovcon-35.html

    The following adverse reactions have been reported in users of oral contraceptives, and the association has been neither confirmed nor refuted:
    Premenstrual syndrome
    Cataracts
    Changes in appetite
    Cystitis-like syndrome
    Headache
    Nervousness
    Dizziness
    Hirsutism
    Loss of scalp hair
    Erythema multiforme
    Erythema nodosum
    Hemorrhagic eruption
    Vaginitis
    Porphyria
    Impaired renal function
    Hemolytic uremic syndrome
    Budd-Chiari syndrome
    Acne
    Changes in libido
    Colitis

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22